MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517400
Medical Device Problem Codes Premature Activation (1484); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e1: the reported healthcare facility is: (b)(6) medical center.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf device code a150103 captures the reportable event of stent prematurely deployed.Imdrf impact code f2303 captures the reportable event of administering steroids.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was to be implanted to treat an anastomatic stricture in the esophagus during an esophageal stent placement procedure performed on (b)(6) 2023.During the procedure, the stent prematurely deployed before the distal handle was completely pulled back, which caused the stent to become deformed and migrate into the patient's stomach.The stent was removed, and the physician completed the procedure by administering steroids and using a cre balloon.The patient will be rescheduled for another stent placement procedure.There were no patient complications as a result of this event.

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17744275
Report Number3005099803-2023-04860
Device Sequence Number4184785
Product Code ESW
UDI-Device Identifier08714729973027
UDI-Public08714729973027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Model NumberM00517400
Device Catalogue Number1740
Device Lot Number0031797586
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown